MAUDE Adverse Event Report: Lake Region Medical Limited Starter guidewire

Lake Region Medical Limited Starter guidewire
Model Number M001491561
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 08/06/2026
Type of Reportable Event Death
Event or Problem Description
Event description: per cnf, it was reported that: event: a patient injury has occurred.Please indicate the details of patient injury observed into the patient: cardiac tamponade.Please indicate the details about the event that leads to patient injury.During the bb procedure, there was a pacemaker lead located near the septum, which caused difficulties; after one unsuccessful attempt, the procedure was repeated after repositioning and was successful.During the pvi procedure, the procedure was carried out in the order ls, li, ri; whilst performing ripv, it was discovered that the blood pressure was dropping whilst repositioning several times, and treatment for cardiac tamponade was initiated.Please indicate the details about the treatment for the patient injury that occurred.After performing the drainage procedure, information regarding the decision on whether to proceed to surgery is not available.Please indicate the condition of the patient after the treatment.Unknown.Please indicate the view of the attending physician regarding the cause on the occurrence of patient injury.Unknown.Was there a problem with the appearance or functionality of this device? no problem.Was there another catheter inserted into the heart when the patient injury occur? farawave in the left atrium.Was a resistance able to be felt when this device was operated/removed? no mention was made of any resistance.Note: for any patient information field(s) left blank in the cnf - 'asked but not available as per account.' in addition, the e-mail address of the physician, who was also the initial reporter, was not available.Physician comments: patient outcome: no information available infected: no generator/controller: ablation catheter used: other used: event date: (b)(6) 2026.
 
Additional Manufacturer Narrative
No device was returned for analysis.Additional information provided on the 26th of august: ai: (b)(6) - correct information.Ai: (b)(6); patient outcome - deceased.Ai: (b)(6) - details of event.Please specify the patient's condition as well as the treatment provided (including whether any surgical intervention was performed, etc.) from the time of drainage until death.No surgical intervention was performed; bleeding could not be stopped despite drainage.A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.Review of the failure matrix analysis rsk-dfmea-000049 rev.14 was carried out and this had indicated that the risk was included, and the current controls were sufficient.The current rating for the failure mode in question is 6 parts per million.The complaint is non-verifiable as the product was not returned for evaluation.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided by the supporting documentation, "emerging use" appears to have impacted on the event as reported.Without the return of the actual device in question for evaluation, lake region medical is unable to determine the exact cause for this incident.Lake region medical has no open preventative action specific to manufacturing this product differently.

Brand Name
Starter guidewire
Common Device Name
Starter guidewire
Manufacturer (Section D)
Lake Region Medical Limited
butlersland
new ross
co. wexford, irl Y34 K 825
EI  Y34 K825
Manufacturer (Section G)
Lake Region Medical Limited
butlersland
new ross
co. wexford, irl Y34 K 825
EI   Y34 K825
Manufacturer Contact
katie slattery
butlersland
new ross
co. wexford, irl Y34 K-825
EI   Y34 K825
MDR Report Key50514825
Report Number9681477-2026-00110
Device Sequence Number21501517
Product Code DQX
UDI-Device Identifier08714729326731
UDI-Public(01)08714729326731(17)281111(10)10019443
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM001491561
Device Lot Number10019443
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date08/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown